As some of you may know I had several meds. taken out of my med. regimen and 2 new meds. added in at the same time. this all happened on June 24 and the last day or two I feel completely out of sorts my mind is all over the place, disorganized thinking, easy to agitate, a bit paranoid, sad, and anxious. Please tell me this was due to the med. change. They took away: Lamictal, Reduced my Klonopin by half, Wellbutrin, provigil, and Luvox and introduced Celexa 40mg and decreased my Depakote from 1500 to 1000mg. Please tell me these horribly irrational feelings are due to the med changes and will change soon when the new med kicks in.
Help!! Feel like I am losing my mind?
- 3 Jul 2011 by JennyLynn4eva
- 4 July 2011
Dear Kitsy, can't say when you will feel well, but you are very likely suffering from the med changes. You know the brain works on a series of chemical signals in the brain, if those signals start to change, whether it is from meds or an natural imbalance, it is going to produce some symptoms. If you feel unsafe, you need to let your husband or someone else close by monitor you, but if you are stable, just suffering some symptoms, hang in there. Your brain and you are trying to adjust to those adjusted signals in the brain. I have been so busy with a couple of other members here and also in my personal life that I have not been as able to get on here with you and chat. I quit one job yesterday and am going to be starting another on tues, the 12th, I haven't had a vacation in 5 years and will take from today thru the 11th off, but will be calling clients telling them of my new salon I will be working at. I have seen others respond to you, so, I felt you were in good hands. Long story short, you are adjusting to those medication changes. Patti
You are going through some major med changes and are naturally going to feel some effects. Please hang in there. Like patti said, if you don't feel safe, let the hubby know, otherwise you are going to have to be patient and let the new med take effect. I have to admit that changing your meds so radically is very stressful on the body and the mind. I wish doctors would change one med at a time so to not upset the system so much. None the less, you're going to adjust in time. If you get too agitated, paranoid or anxious, please notify the doctor. If you need someone to talk to, we are here for you.
I'm sorry to hear you're having a rough time lately,not much more i can add to what the girls have said,just want you to know i am thinking of you. I'm in similar situation at the mo,my meds have been changed so i'm all over the place too,so i know where you are coming from.I hope it passes for you soon also,its a horrible feeling.I wish you well jen.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2009 • 1 answer
Posted 12 Sep 2010 • 3 answers
Posted 30 Nov 2010 • 4 answers
Posted 14 May 2012 • 4 answers
Posted 13 Dec 2017 • 1 answer